# SDR SWIA2023010004

- Difficulty date: January 4, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 7,816 hours, 6,715 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA79718-690-57-61-265 831SK,MXCODEID63396-PR - DISBONDING AND RIVET DAMAGE ON THE MIDDLE OF THE LEFT AILERON TRAILING EDGE. COMPLIED WITH TEMPORARY REPAIR PER REO 690-57-61-265  REV -- DATED 2022-07-21. PERMANENT REPAIR WITHIN 1200 FLIGHT HOURS DUE BY TAT 8071.8, PART NUMBER:   - , SERIAL NUMBER: 15454, POSITION:      (C-CHECK RO 3/11/2023)    REPAIRED DAMAGED COMPOSITE MATERIAL AT RIVET LOCATION AND REPLACED RIVET ON LH AILERON LOWER SKIN IAW MHIRJ REO 690-57-61-289 REV -- DATED 2023-02-15 ; ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1000-SKY AND 51-900-1002-SKY NO WEIGHT CHANGE NOTED CURE CK GOOD
